Show simple item record

dc.creatorDimou, Hajira
dc.creatorKabbaj, Samir
dc.date2017-10-20
dc.identifierhttp://www.revistaproyecciones.cl/article/view/2392
dc.descriptionIn the present paper we characterize, in terms of characters, multi- plicative functions, the continuous solutions of some functional equa- tions for mappings defined on a monoid and taking their values in a complex Hilbert space with the Hadamard product. In addition, we investigate a superstability result for these equations.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttp://www.revistaproyecciones.cl/article/view/2392/1981
dc.rightsDerechos de autor 2017 Proyecciones. Journal of Mathematicses-ES
dc.rightshttps://creativecommons.org/licenses/by-nc/4.0/es-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 36 No 3 (2017); 485-498en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 36 Núm. 3 (2017); 485-498es-ES
dc.source0717-6279
dc.source0716-0917
dc.titleA generalization of variant of Wilson stype Hilbert space valued functional equations.en-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record